Friday, December 19, 2008

Gardasil Featured in Time Magazine’s The Year in Medicine 2008—Because of Possible Side Effects

Share
Gardasil sure has had a lot of press. But Merck, the maker of the anti-HPV vaccine, might not be too thrilled with its coverage in Time Magazine’s feature The Year in Medicine 2008.

Gardasil: Vaccine Battle? reads the headline.

The story goes on to say “It's the first vaccine for the sexually transmitted human papillomavirus, which causes genital warts and cervical cancer. But girls vaccinated with Gardasil since 2006 have experienced some serious side effects, including seizures and fainting, and 27 teens died after receiving the shot. An ongoing study is investigating whether these events were caused by the vaccine; health officials say the shot is safe.”

What do you think? Is Gardasil a no-brainer for you, or do you see potential side-effects as a possible deal-killer?

2 comments:

Anonymous said...

Where do I begin. My daughter Danielle is 23 years old. October of 2007 she received the 2nd Gardasil vaccine and shortly after became very ill. She experiences migraines, saying her brain hurts, passing out (syncope), numbness in hands and feet, tingling, limbs contracting, hands like claws, seizures, rolling eyes, foaming from mouth, confusion, heart palations. She has been hospitalized 9 times since January of 2008, 3 hospitals, 4 neurologists, she has had EEG's, TEE, lumbar puncture, MRI, MRA, CT, CTA, everything is normal. She also now goes into a regression. Sometimes unable to walk, speak, see, hear. She passes out every day since last year. She is on medical leave from college, no quality of life whatsoever. All the doctors told me that if it is not a medical issue, or a heart issue it was a mental issue. I did explore that route and needless to say, they were incorrect. I contacted a nutritionist and a biochemist and found out that due to her weak immune system the vaccine has traumatized her body and brain. She also is profound since last month in her right ear. She was born with a hearing loss but due to the complexity of this illness it has affected her hearing and she has lost it in her right ear. Our nutritionist is putting her on a special diet because everything she is injesting, all the foods with chemicals, are affecting her brain and causing more reaction. They also will be detoxing her but right now she cannot be fully detoxed due to fact that she is do severely defficient. She has developed hypoglycemia, hypothyrodism, vitamin D defficient, her liver enzymes are shot, her adrenal glands are off as well as her hormones. She gained 40lbs from all the meds she was put on and the seizure medication has effected her brain. I was told that the vaccine has adhered to her tissues in her body and we have to remove it bit by bit. The biochemist is going to purchase the vaccine to break down each component and give my daughter a natural supplement to repair her. Needless to say, we are devestated and heartbroken. Danielle was just a few credits shy of graduation and her life is on hold. I also found out that it is possible that they pharmacutical company Merck put lyme in the vaccine as an addative and that is why she experiences some autism, it was lyme induced autism. So this is has been a battle for over a year now. Neurologist and interists look at me baffled. She has to eat everything organic, free range foods, no artificial sweeteners, these are poison for the brain. If you have any questions, you may reach me at my e-mail at Sunrasbry@aol.com. I have reported her to VAERS.com. Her gynocologist is no longer giving out the vaccine and Merck wants Danielle's personal records. I have contacted a vaccine lawyer, but due to statue of limitations, we are unable to sue until the year 2010. That is not a big concern of ours right now, I just want her well, and I will do everything in my power to get her better. Remember there are 400 strains of the human papaloma virus, gardasil only protects 4, it is confirmed it doesn't provent cervical cancer and girls that have not had sex, there have been confirmations that they come down with genital warts, girls that have a strain of HPV and receive the vaccine, now have a 44.6% chance of getting precancerous lesions of the cervix. So where do we go from here. We have to fight to get this off the market. Do they want to control the population? I think so. Go with you gut instinct. If you believe it was from the vaccine, do something about it. I am.

Shelby said...

I got the shot in Novembber 2007. In Feburary i started vomiting daily, had high blood pressue, kidney issues, abdominal pain, headaches, was blacking out and many more symptoms. I was in and out of the hospital for about 3 months. I still to this day suffer the side effects of this horrible shot. Luckily I was one of the lucky few that found help right away. Though the medical doctors told me I was faking I started finding answers from a nutritionalist in Califronia. He has helped me get a lot better. If any mothers read this and need advice on how to help their daughter please email me at lyrics4christ@gmail.com or my mother at jonesfam123@cox.net.